# SDR DALA1204710696

- Difficulty date: January 13, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT BETWEEN STA 345-365 BL 0.  REMOVED CORROSION ON MAIN CABIN FLOOR SUPPORT, FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED AND REPLACED FLOOR SUPPORT IAW B 757 SRM 51-40-05.
